# SDR P5CA2019121640228

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,681 hours, 21,245 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 721711
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN( TRANSFERRED TO MDDR 122058 IAW MEL 49-11-01A, CAT 'C', DUE 24DEC19. PLACARD INSTALLED. MCC NOTIFIED.  LP 1097764 - M2: REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. THIS CLOSES DMI 122058. MCC NOTIFIED AND PLACARD REMOVED. )
